# SDR DALA12013285644

- Difficulty date: November 20, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 52,684 hours, 17,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1000-1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 1000-1040, LT MOST OTBD FLOOR SUPPORT CORRODED.  CORROSION REMOVED IAW SRM 51-10-02, REV 107 FOUND EXCEED LIMIT IAW SRM 53-60-13, FIG 101, DETAIL 8, REV 107.   REPAIR CARRIED OUT IAW PRI 508506-14, REV 0.
